Home > Health > Question
Need Expert Advice?Our Gurus Can Help
Dr Karthiyayini

Dr Karthiyayini Mahadevan  |894 Answers  |Ask -

General Physician - Answered on Jun 22, 2024

Dr Karthiyayini Mahadevan has been practising for 30 years.
She specialises in general medicine, child development and senior citizen care.
A graduate from Madurai Medical College, she has DNB training in paediatrics and a postgraduate degree in developmental neurology.
She has trained in Tai chi, eurythmy, Bothmer gymnastics, spacial dynamics and yoga.
She works with children with development difficulties at Sparrc Institute and is the head of wellness for senior citizens at Columbia Pacific Communities.... more
Asked by Anonymous - Jun 21, 2024Hindi
Listen
Health

I was prescribed 0.25 mg clonazepam for my anxiety for 14 months and I myself quit it slowly According to tampering information. I am scared that clonazepam might have caused problems with sexual function and neurological function. But when I visit doctors regarding my concern they neglect the possibility and do not give importance to that. They it's not problem and I am overthinking and said not to read from google. But google says a complete different story. What to do please give any suggestions and right information.

Ans: If you have quit the medicine then why are you worried
These medicines are detoxified by liver
So empower liver through timely meals by having early dinner before 7 pm and, avoid fried, fatty meal and animal protein
Asked on - Jun 22, 2024 | Answered on Jun 25, 2024
Listen
Yes I have quit the medicine but I am concerned regarding the damage that it might have already done to the body. I want to be an athlete. So I need to workout regularly. But I don't understand about any damage done or not. I have read about clonazepam, most say that long term use of it may cause permanent deficits in cognitive fields. If that's the case then I fear of unable to become the best version of myself physically as well as mentally. Is 0.25 mg clonazepam for 14 months really have caused any problems .?? Is it permanent?? I regret following my psychiatrist. He did not even give me psychotherapy. He just pushed very risky med in front of me.i was given because of miss diagnosis of general anxiety disorder. It was just some lingering feeling of emptiness during lockdown.
Ans: No worries. Even now it is not late
All you need to do is trust someone who has good reputation as Psychotherapist, go for counselling
Also parallel you could have a detox program with a reputed Ayurvedic system like Kotakkal
DISCLAIMER: The answer provided by rediffGURUS is for informational and general awareness purposes only. It is not a substitute for professional medical diagnosis or treatment.
Health

You may like to see similar questions and answers below

Latest Questions
DISCLAIMER: The content of this post by the expert is the personal view of the rediffGURU. Investment in securities market are subject to market risks. Read all the related document carefully before investing. The securities quoted are for illustration only and are not recommendatory. Users are advised to pursue the information provided by the rediffGURU only as a source of information and as a point of reference and to rely on their own judgement when making a decision. RediffGURUS is an intermediary as per India's Information Technology Act.

Close  

You haven't logged in yet. To ask a question, Please Log in below
Login

A verification OTP will be sent to this
Mobile Number / Email

Enter OTP
A 6 digit code has been sent to

Resend OTP in120seconds

Dear User, You have not registered yet. Please register by filling the fields below to get expert answers from our Gurus
Sign up

By signing up, you agree to our
Terms & Conditions and Privacy Policy

Already have an account?

Enter OTP
A 6 digit code has been sent to Mobile

Resend OTP in120seconds

x